- Panadol Night Film-coated Tablets
- A fast acting and effective pain relief medication containing paracetamol.
- Panadol tablets fight against pain such as headache, muscle pain, backache, toothache and period pain.
- This medication also reduces fever and pain associated with colds and flu.
- 20 Tablets
Do not take with any other paracetamol products.
How to use:
- Adults and children over 12 years; swallow 2 tablets with water 20 minutes before bedtime.
- Do not take more than 2 tablets per night.
- Do not take for more than 10 consecutive nights without consulting your doctor.
- You can take other medication containing paracetamol during the day but do not take more than 4,000mg (including the Panadol Night) in any 24-hour period.